Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 3, Pages 581-587
http://dx.doi.org/10.1155/S0161171292000735

Elementary sequences

Department of Mathematics, Nicholls State University, Thibodaux 70310, LA, USA

Received 10 December 1990; Revised 18 September 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Scott J. Beslin, “Elementary sequences,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 581-587, 1992. https://doi.org/10.1155/S0161171292000735.